# SDR C2XA04IA155

- Difficulty date: November 29, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- Aircraft time: 10,490 hours, 7,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 15431
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION THE CREW REPORTED THAT AN EXTERIOR EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE INSPECTED THE AIRCRAFT AND MEL'D THE EXTERIOR EMERGENCY LIGHTS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ON 11/29/04, IN IAH, MAINTENANCE REMOVED AND REPLACED THE NUMBER FOUR BATTERY EMERGENCY LIGHT BATTERY CHARGER, OPERATIONALLY CHECKED WITH NO DEFECTS.  REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  NOTE - THIS PART IS NOT TRACKED FOR TIMES & CYCLES.
